MathSciNet Relay Station
MathSciNet bibliographic data
MR148874 30.20
Newman, D. J.; Shapiro, Harold S. The Taylor coefficients of inner functions. Michigan Math. J. 9 1962 249–255.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement